*NURSING > ATI > ATI Pharmacology - Detailed practice Answer Key Updated for 2020 (All)

ATI Pharmacology - Detailed practice Answer Key Updated for 2020

Document Content and Description Below

ATI Pharmacology - Detailed practice Answer Key Updated for 2020.A nurse is caring for four clients. After administering morning medications, she realizes that the nifedipine prescribed for one client... was inadvertently administered to another client. Which of the following actions should the nurse take first?.A nurse is reviewing a client's admission record. The nurse notes that there are prescriptions for several medications. Which of the following factors should the nurse recognize is of primary consideration when determining the schedule of administration? A. Institutional policies regarding routine medication administration times3.A clinic nurse is giving instructions to a mother on the proper technique of applying ophthalmic ointment to her preschool-age child who has conjunctivitis. Which of the following should the nurse include in the instructions? A. "Warm the ointment by placing the tube in glass of hot tap water."A home health nurse is assessing an older adult client who reports falling a couple of times over the past week. Which of the following findings should the nurse suspect is contributing to the client's falls? A. The client takes alprazolam.5.A nurse is teaching a client who takes warfarin daily. Which of the following statements by the client indicates a need for further teaching? A. "I have started taking ginger root to treat my joint stiffness.A nurse is assessing a client prior to administering a seasonal influenza vaccine. The client says he read about an influenza vaccine that is given as a nasal spray and wants to receive it. The nurse should recognize that which of the following findings is a contraindication for the client receiving the live attenuated influenza vaccine (LAIV)? A. The client's age is 62.A nurse is caring for a client who is experiencing severe nausea and vomiting after a course of chemotherapy. The nurse should monitor the client for which of the following clinical manifestations? A. Metabolic acidosis Rationale: Hypermet.A nurse is assessing a client prior to the administration of morphine. The nurse should recognize that which of the following assessments is the priority?.A nurse is completing a medical interview with a client who has elevated cholesterol levels and takes warfarin. The nurse should recognize that which of the following actions by the client can potentiate the effects of warfarin?.A nurse is providing dietary teaching for a client who takes furosemide. The nurse should recommend which of the following foods as the best source of potassium? [Show More]

Last updated: 1 year ago

Preview 1 out of 115 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

ATI

$15.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
209
1

Document information


Connected school, study & course


About the document


Uploaded On

Sep 20, 2021

Number of pages

115

Written in

Seller


seller-icon
ProfXams

Member since 3 years

57 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 20, 2021

Downloads

 1

Views

 209

Document Keyword Tags

Recommended For You

Get more on ATI »

$15.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·